# SDR COMA0760629

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 15,226 hours, 13,534 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 528
- Condition: Faulty
- Location: Te Flaps
- Part time: 18,781 hours, 16,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5026 - FLAPS FAIL CAUTION MESSAGE CAME ON WHILE BRINGING THE FLAPS TO ZERO DEGREES ON THE GROUND.  REMOVED AND REPLACED FECU.
